Semi-infinite stochastic games

S. Sinha, F. Thuijsman, S.H. Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

223 Downloads (Pure)
Original languageEnglish
Title of host publicationStochastic games and related topics
EditorsT.E.S. Raghavan
Place of PublicationDordrecht
PublisherKluwer Academic Publishers
Pages71-83
Number of pages13
ISBN (Print)0792310160
Publication statusPublished - 1991

Publication series

NameTheory and decision library (Series C: Game theory, mathematical programming, and operations research)
Number7

Cite this

Sinha, S., Thuijsman, F., & Tijs, S. H. (1991). Semi-infinite stochastic games. In T. E. S. Raghavan (Ed.), Stochastic games and related topics (pp. 71-83). (Theory and decision library (Series C: Game theory, mathematical programming, and operations research); No. 7). Kluwer Academic Publishers.